# SDR SWAA2025042124868

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 67,865 hours, 40,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE UPPER BULB SEAL BRACKET; INBOARD OF FLAP DEFLECTION RIB; IS CRACKED. SEE ATTACHED PICTURE.<[01] REMOVED AND REPLACED L/H WING TRAILING EDGE UPPER BULB SEAL BRACKET; INBOARD OF FLAP DEFLECTION RIB REF AMM 20-50-11
